# SDR ASOA2012091302202

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Part time: 987,912 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FS 280 BULKHEAD WEBS ARE CORRODED AT LBL AND RBL 9.  FOUND CORROSION ON LBL 9 TO BE WITHIN LIMITS IAW SRM 53-00-00-101-001-A01.  PAINTED REPAIRED AREA ON LBL 9 IAW SRM 53-11-10-201-003-A01, TASK 51-21-16-001-001 PROCEDURE 3B STEP 7.  FOUND CORROSION ON RBL 9 TO BE WITHIN REPAIRABLE LIMITS.  WEB REQUIRES REPLACEMENT DUE TO OTHER AREA CORRODED BEYOND LIMITS.
